# SDR CWQA20251126001

- Difficulty date: November 24, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N780CR
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5594
- Aircraft time: 2,454 hours, 1,117 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, CREW SMELLED FUMES AND SMOKE WAS PRESENT IN CABIN.  CREW DECLARED AN EMERGENCY AND STARTED IMMEDIATE RETURN TO AIRPORT.  MAINTENANCE EVALUATION FOUND OIL TANK LEVEL HIGH AND COMPLIED WITH DRAINING OF THE LH AND RH ENGINE UPPER OIL TANK TO A MORE APPROPRIATE LEVEL. SERVICED LH AND RH ENGINE OIL. PERFORMED ENGINE RUN AT TAKEOFF POWER BOTH LH AND RH ENGINES ALTERNATELY TO VERIFY NO SMOKE IN CABIN. NO SMOKE PRESENT IN CABIN AT TAKEOFF POWER.  SUBSEQUENT FLIGHTS COMPLETED WITHOUT FURTHER ISSUE.
